Iterative Approximation of Solutions to Nonlinear Equations of $\phi$-Strongly Accretive Operators in Banach Spaces

Kang, Shin Min, Bounias, Michel, Liu, Zeqing . Rocky Mountain Journal of Mathematics 2002. 32 (3) :981-997

Locate this article in:

Bibtex

@article{CIS-400690,
  Author = {Kang, Shin Min and Bounias, Michel and Liu, Zeqing},
  Title = {Iterative Approximation of Solutions to Nonlinear Equations of $\phi$-Strongly Accretive Operators in Banach Spaces},
  Journal = {Rocky Mountain Journal of Mathematics},
  Volume = {32},
  Number = {3},
  Year = {2002},
  Pages = {981--997},
  Keywords = {}
}

Similar articles